# SDR UALA2010052601807

- Difficulty date: May 26, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 27,826 hours, 12,452 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D23119771
- Condition: Failed
- Location: Nw Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOP WHEN ACFT GOT TO GATE. CYCLED ANTI-SKID NOSE WHEEL STEERING SWITCH SEVERAL TIMES AND STEERING CONTROL RETURNED.  REPLACED NOSE WHEEL STEERING ELECTICAL BOX.  NO FURTHER ISSUES.
